# SDR ISHA077178

- Difficulty date: November 19, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N67GE
- Make and model: Snias AS350D
- Aircraft serial: 1604
- Aircraft time: 3,243 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion Gear
- Part number: 350A3310021
- Part serial: ZF1512
- Condition: Defective
- Location: T/R Gearbox
- Part time: 3,243 hours
- Component: T/R Gearbox, 350A33020005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR REJECTED AT INTERMOUNTAIN TURBINE FOR PITTING AND UNABLE TO ESTABLISH PROPER STATIC GEAR PATTERN REPLACED ASSY. WITH EXCHANGE
